# SDR ABXA20240612111

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 71,115 hours, 48,066 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI DURING #2 ENGINE START NO APU AIR ,ACFT RETURNED TO GATE AND MAINTENANCE GROUNDED ACFT . AND DEFERRED THE APU IAW ABX-MEL-49-11-1A AND RETURNED AC TO SERVICE FOR DEPARTURE
